# SDR FDEA201909252338

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N863FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37734
- Aircraft time: 30,033 hours, 4,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLT INSP, L-1 DOOR FWD EMERGENCY EXIT LIGHT LENS DETACHED.  RE-INSTALLED EMERGENCY EXIT LIGHT LENS ASSY, REF AMM: 33-50-00-2.  LIGHTS TEST SATIS, ITEM OK FOR SVC.
